RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zaitsev, V V

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9
Presentations: 1

Number of views:
This page:165
Abstract pages:956
Full texts:467
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person38754
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197203

Publications in Math-Net.Ru
2002
1. V. V. Zaitsev, “Construction and Localization of Quasiinvariant Sets of Dynamical Systems”, Differ. Uravn., 38:1 (2002),  11–15  mathnet  mathscinet; Differ. Equ., 38:1 (2002), 10–14
1994
2. V. V. Zaitsev, “Modeling of nonlinear oscilations of elastic system with hysteresis and relaxation”, Matem. Mod., 6:2 (1994),  75–82  mathnet  mathscinet  zmath
1993
3. V. V. Zaĭtsev, “Construction of comparison systems in a problem of the estimation of an integral funnel of a dynamical system”, Avtomat. i Telemekh., 1993, 4,  63–72  mathnet  mathscinet  zmath; Autom. Remote Control, 54:4 (1993), 584–593
4. V. V. Zaitsev, “A criterion for the existence of and estimates for invariant bounded sets of a system of autonomous differential equations”, Differ. Uravn., 29:5 (1993),  766–772  mathnet  mathscinet; Differ. Equ., 29:5 (1993), 654–659
5. V. V. Zaitsev, “Coordinate-wise estimates for the reachability set of a dynamical system”, Differ. Uravn., 29:4 (1993),  575–584  mathnet  mathscinet; Differ. Equ., 29:4 (1993), 489–496
1992
6. V. V. Zaitsev, “Application of the second Lyapunov method for estimating the integral funnel of a system of differential equations”, Differ. Uravn., 28:3 (1992),  540–543  mathnet  mathscinet  zmath
1990
7. V. V. Zaitsev, “Lyapunov's second method for estimating the reachability regions of nonlinear systems”, Avtomat. i Telemekh., 1990, 6,  32–41  mathnet  zmath; Autom. Remote Control, 51:6 (1990), 746–754
1979
8. V. V. Zaitsev, E. Yu. Zverevskaya, Ya. I. Zuher, P. D. Netyagov, “Функции распределения электронов по энергиям и электрические характеристик и положительного столба тлеющего разряда в криптоне”, TVT, 17:1 (1979),  20–26  mathnet
1975
9. V. V. Zaitsev, N. K. Kul'man, “Interpolation and extrapolation of multidimensional continuous Markov sequences”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 5,  96–99  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:5 (1975), 76–79

Presentations in Math-Net.Ru
1. Numerical and analytical studies in the phase space of a dynamical system
V. V. Zaitsev
International Conference on Mathematical Control Theory and Mechanics
July 4, 2015 17:40

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020